- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 842394, 11 pages
Abundant Interaction Solutions of Sine-Gordon Equation
1School of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
2Department of Basic Science, Gengdan Institute of Beijing University of Technology, Beijing 101301, China
Received 15 July 2012; Accepted 2 October 2012
Academic Editor: Junjie Wei
Copyright © 2012 DaZhao Lü et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. Seeger, H. Donth, and A. Kochendörfer, “Theorie der Versetzungen in eindimensionalen Atomreihen. III. Versetzungen, Eigenbewegungen und ihre Wechselwirkung,” Zeitschrift für Physik. C, vol. 134, pp. 173–193, 1953.
- V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer Series in Nonlinear Dynamics, Springer, Berlin, Germany, 1991.
- M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “Method for solving the sine-Gordon equation,” Physical Review Letters, vol. 30, pp. 1262–1264, 1973.
- R. Hirota and J. Satsuma, “A simple structure of superposition formula of the backlund transformation,” Journal of the Physical Society of Japan, vol. 45, no. 5, pp. 1741–1750, 1978.
- S. Y. Lou, H. C. Hu, and X. Y. Tang, “Interactions among periodic waves and solitary waves of the (N+l)-dimensional sine-Gordon field,” Physical Review E, vol. 71, no. 3, Article ID 036604, 8 pages, 2005.
- J. J. C. Nimmo and N. C. Freeman, “The use of Bäcklund transformations in obtaining -soliton solutions in Wronskian form,” Journal of Physics A, vol. 17, no. 7, pp. 1415–1424, 1984.
- A. V. Bäcklund, “Über flachen Transformationen,” Mathematische Annalen, vol. 9, pp. 297–320, 1876.
- A. V. Bäcklund, “Zur theorie der Flachentransformationen,” Mathematische Annalen, vol. 19, pp. 387–422, 1882.
- J. K. Perring and T. H. R. Skyrme, “A model unified field equation,” Nuclear Physics. B, vol. 31, pp. 550–555, 1962.
- A. Barone, F. Esposito, C. J. Magee, and A. C. Scott, “Theory and applications of the Sine-Gordon equation,” La Rivista del Nuovo Cimento, vol. 1, no. 2, pp. 227–267, 1971.
- J. Frenkel and T. Kontorova, “On the theory of plastic deformation and twinning,” Journal of Physics-USSR, vol. 1, pp. 137–149, 1939.
- G. L. Lamb, Jr., “Analytical descriptions of ultrashort optical pulse propagation in a resonant medium,” Reviews of Modern Physics, vol. 43, pp. 99–124, 1971.
- B. D. Josephson, “Possible new effects in superconductive tunnelling,” Physics Letters, vol. 1, no. 7, pp. 251–253, 1962.
- J. L. Fergason and G. H. Brown, “Liquid crystals and living systems,” Journal of the American Oil Chemists Society, vol. 45, no. 3, pp. 120–127, 1968.
- D. Wang, Elimination Methods, Texts and Monographs in Symbolic Computation, Springer, New York, NY, USA, 2001.
- S. K. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001.
- Z. Yan, “The new extended Jacobian elliptic function expansion algorithm and its applications in nonlinear mathematical physics equations,” Computer Physics Communications, vol. 153, no. 2, pp. 145–154, 2003.
- W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992.
- C. Yan, “A simple transformation for nonlinear waves,” Physics Letters A, vol. 224, no. 1-2, pp. 77–84, 1996.
- J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006.
- E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 819–839, 2003.
- Y.-Z. Peng, “Exact solutions for some nonlinear partial differential equations,” Physics Letters A, vol. 314, no. 5-6, pp. 401–408, 2003.
- Y. Chen and Q. Wang, “Multiple Riccati equations rational expansion method and complexiton solutions of the Whitham-Broer-Kaup equation,” Physics Letters A, vol. 347, no. 4-6, pp. 215–227, 2005.
- E. Yomba, “Generalized hyperbolic functions to find soliton-like solutions for a system of coupled nonlinear Schrödinger equations,” Physics Letters A, vol. 372, no. 10, pp. 1612–1618, 2008.
- E. M. E. Zayed, “New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized ()-expansion method,” Journal of Physics A, vol. 42, no. 19, Article ID 195202, 13 pages, 2009.
- W.-X. Ma, H. Wu, and J. He, “Partial differential equations possessing Frobenius integrable decompositions,” Physics Letters A, vol. 364, no. 1, pp. 29–32, 2007.
- W.-X. Ma and J.-H. Lee, “A transformed rational function method and exact solutions to the dimensional Jimbo-Miwa equation,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1356–1363, 2009.